Skin pain on top of hands and burning sensation in feet
Over the past few weeks, I have developed skin pain on the tops of my hands. Additionally, my skin in general feels very sensitive and almost raw all over my body at certain times. My doctor believes the problems to be related to stress as I have a very busy and hectic work/family life. He has prescribed anti-depressants and vitamins B6, B12 and folic acid. However, I am not sure if this is the correct course of action. I believe that the skin sensations could be related to a cortisone injection I received in my right wrist around the time the skin sensations began. Although, this seems to be a very pro-longed side effect if indeed it is related. The pain is not terribly significant but there is some discomfort and it is somewhat disconcerting. I have had tests for Lupus and RA with both coming up negative. My sed rate was only 4. Could all these symptoms be simply the result of being stressed out or is there something else we should be looking at?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.